# SDR FDEA201602140557

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 98,136 hours, 28,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Part number: 823682001
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE, REMOTE PRESSURE PRESS TO TEST INDICATING SYS INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 25-61-01, CATEGORY C, EXPIRATION 24 FEB 16.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.  SYS PRESS VERIFIED, OK FOR SERVICE.  R & R R1 DOOR SLIDE PRESS TO TEST SWITCH ASSEMBLY IAW AMM 25-61-03-2.  OPERATIONS CHECKED GOOD.
